How dangerous really is it to mix seroquel (quetiapine) with alcohol? Valium with alcohol? Or both pills with alcohol? I'm finding very mixed answers. Mydrsaysno!
No. Your doctor is correct, the best answer is no. Alcohol, seroquel (quetiapine) and valium all can be quite sedating. Combining them can have an additive effect leading to increased sedation and impaired ability to function. Combining alcohol and valium is especially dangerous since they work on the same receptors in the brain. In sufficient quantities this runs the risk of respiratory depression and death.
I wouldn't do it. Drugs like valium combined with alcohol have a 1+1 = 3 type of effect. Valium, because its lipophilic (it is attracted to fatty tissue) hangs around longer than other drugs, increasing the risk of dependence and sedation. Seroquel (quetiapine) also increases the risk of making you tired to the point where your body doesn't realize it needs to breathe (respiratory depression). Talk to your doctor and be careful.